×

zbMATH — the first resource for mathematics

Periodische Abbildungen unitärer Mannigfaltigkeiten. (Periodic mappings of unitary manifolds). (German) Zbl 0229.57014

MSC:
57R85 Equivariant cobordism
57S17 Finite transformation groups
32Q99 Complex manifolds
55N15 Topological \(K\)-theory
57R20 Characteristic classes and numbers in differential topology
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Atiyah, M. F.: Characters and cohomology of finite groups. Publ. Inst. Hautes Etudes Sci.9, 23-64 (1961). · Zbl 0107.02303 · doi:10.1007/BF02698718
[2] Atiyah, M. F., Bott, R.: The Lefschetz fixed point theorem for elliptic complexes. II. Ann. of Math.88, 451-491 (1968). · Zbl 0167.21703 · doi:10.2307/1970721
[3] Atiyah, M. F., Segal, G.: EquivariantK-theory and completion. J. Differential Geometry3, 1-18 (1969). · Zbl 0215.24403
[4] Atiyah, M. F., Singer, I. M.: The index of elliptic operators. I and III. Ann. of Math.87, 484-530 and 564-604 (1968). · Zbl 0164.24001 · doi:10.2307/1970715
[5] Bröcker, Th., tom Dieck, T.: Kobordismentheorie. Lecture Notes in Math., vol. 178. Berlin-Heidelberg-New York: Springer 1970. · Zbl 0211.55501
[6] Conner, P. E., Floyd, E. E.: Maps of odd period. Ann. of Math.84, 132-156 (1966). · Zbl 0156.22001 · doi:10.2307/1970515
[7] Conner, P. E., Smith, L.: On the complex bordism of finite complexes. Publ. Inst. Hautes Etudes Sci.37, 417-521 (1969). · Zbl 0192.60201
[8] tom Dieck, T.: Bordism ofG-manifolds and integrality theorems. Topology9, 345-358 (1970). · Zbl 0209.27504 · doi:10.1016/0040-9383(70)90058-3
[9] tom Dieck, T.: Characteristic numbers ofG-manifolds. I. Inventiones math.13, 213-224 (1971). · Zbl 0216.45403 · doi:10.1007/BF01404631
[10] tom Dieck, T.: Lokalisierung äquivarianter Kohomologie-Theorien. Math. Z.121, 253-262 (1971). · Zbl 0222.55010 · doi:10.1007/BF01111599
[11] tom Dieck, T.: Kobordismentheorie klassifizierender Räume und Transformationsgruppen. Math. Z.126, 31-39 (1972). · Zbl 0227.57017 · doi:10.1007/BF01580352
[12] tom Dieck, T.: Orbittypen und äquivariante Homologie. Archiv d. Math. (1972). · Zbl 0252.55003
[13] Landweber, P. S.: Coherence, Flatness and cobordism of classifying spaces. Proc. Adv. Study Inst. Alg. Top. 256-269, Aarhus 1970. · Zbl 0223.57025
[14] Segal, G.: EquivariantK-theory. Publ. Inst. Hautes Etudes Sci.34, 129-151 (1968). · Zbl 0199.26202 · doi:10.1007/BF02684593
[15] Stong, R. E.: Notes on cobordism theory. Princeton University Press: Princeton 1968. · Zbl 0181.26604
[16] Stong, R. E.: Unoriented bordism and actions of finite groups. Mem. Amer. Math. Soc.103 (1970). · Zbl 0201.25504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.